Birth Control trouble - lasting brown discharge

Patient : I'm on the pill and the last four days i've had thick brown discharge, lower back and stomach pains. I skipped my period about a week ago, which i know can lead to spotting but it's lasted four days and it's much more than spotting.
Symptoms:  Abdominal pain, lower back pain, brown vaginal discharge.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am taking Cerazette and taking birth control as the first time. I accidentally start the first pill from the bottom...

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews